# SDR AALA202307249917

- Difficulty date: July 21, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N302SS
- Make and model: Boeing 737823
- Aircraft serial: 44483
- Aircraft time: 7,658 hours, 2,792 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Stop
- Part number: 3A40181
- Condition: Missing
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR GIRT BAR MISSING ROUND WHITE PLASTIC COLLAR ON LEFT SIDE OF BAR. REPLACED RELEASE STOP ON R1 DOOR GIRT BAR PER AMM 25-66-01.
